On a certain triangle transformation and some of its applications.
Elemente der Mathematik, Tome 45 (1990) no. 6, pp. 70-75
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1990__45_6_141483,
author = {S.J. Bilchev and E.A. Velikova},
title = {On a certain triangle transformation and some of its applications.},
journal = {Elemente der Mathematik},
pages = {70--75},
year = {1990},
volume = {45},
number = {6},
zbl = {0714.51009},
url = {http://geodesic.mathdoc.fr/item/ELMA_1990__45_6_141483/}
}
S.J. Bilchev; E.A. Velikova. On a certain triangle transformation and some of its applications.. Elemente der Mathematik, Tome 45 (1990) no. 6, pp. 70-75. http://geodesic.mathdoc.fr/item/ELMA_1990__45_6_141483/